Show simple item record

dc.contributor.authorNourdin, Ivanen_US
dc.contributor.authorTaqqu, Murad S.en_US
dc.date.accessioned2019-08-29T12:55:22Z
dc.date.available2019-08-29T12:55:22Z
dc.date.issued2014-03-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000332693800012&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=6e74115fe3da270499c3d65c9b17d654
dc.identifier.citationIvan Nourdin, Murad S Taqqu. 2014. "Central and Non-central Limit Theorems in a Free Probability Setting." JOURNAL OF THEORETICAL PROBABILITY, Volume 27, Issue 1, pp. 220 - 248 (29). https://doi.org/10.1007/s10959-012-0443-2
dc.identifier.issn0894-9840
dc.identifier.issn1572-9230
dc.identifier.urihttps://hdl.handle.net/2144/37508
dc.description.abstractLong-range dependence in time series may yield non-central limit theorems. We show that there are analogous time series in free probability with limits represented by multiple Wigner integrals, where Hermite processes are replaced by non-commutative Tchebycheff processes. This includes the non-commutative fractional Brownian motion and the non-commutative Rosenblatt process.en_US
dc.description.sponsorshipIvan Nourdin was partially supported by the ANR Grants ANR-09-BLAN-0114 and ANR-10-BLAN-0121 at Universite de Lorraine. Murad S. Taqqu was partially supported by the NSF Grant DMS-1007616 at Boston University. (ANR-09-BLAN-0114 - ANR at Universite de Lorraine; ANR-10-BLAN-0121 - ANR at Universite de Lorraine; DMS-1007616 - NSF at Boston University)en_US
dc.format.extent220 - 248 (29)en_US
dc.languageEnglish
dc.publisherSPRINGER/PLENUM PUBLISHERSen_US
dc.relation.ispartofJOURNAL OF THEORETICAL PROBABILITY
dc.subjectStatistics & probabilityen_US
dc.subjectMathematicsen_US
dc.subjectCentral limit theoremen_US
dc.subjectNon-central limit theoremen_US
dc.subjectConvergence in distributionen_US
dc.subjectFractional Brownian motionen_US
dc.subjectFree Brownian motionen_US
dc.subjectFree probabilityen_US
dc.subjectRosenblatt processen_US
dc.subjectWigner integralen_US
dc.subjectStatisticsen_US
dc.subjectPure mathematicsen_US
dc.titleCentral and non-central limit theorems in a free probability settingen_US
dc.typeArticleen_US
dc.description.versionAccepted manuscripten_US
dc.identifier.doi10.1007/s10959-012-0443-2
pubs.elements-sourceweb-of-scienceen_US
pubs.notesEmbargo: Not knownen_US
pubs.organisational-groupBoston Universityen_US
pubs.organisational-groupBoston University, College of Arts & Sciencesen_US
pubs.organisational-groupBoston University, College of Arts & Sciences, Department of Mathematics & Statisticsen_US
pubs.publication-statusPublisheden_US
dc.identifier.orcid0000-0002-1145-9082 (Taqqu, Murad S)
dc.identifier.mycv38647


This item appears in the following Collection(s)

Show simple item record